MathSciNet Relay Station
MathSciNet bibliographic data
MR662067 (83h:41033) 41A60 (44A05 46F12)
Zayed, Ahmed I. Asymptotic expansions of some integral transforms by using generalized functions. Trans. Amer. Math. Soc. 272 (1982), no. 2, 785–802.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement